# SDR W9BA2025032200000

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N876UC
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5652
- Aircraft time: 8,430 hours, 9,988 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HAD A REPEAT OCCOURANCE OF THE BRAKE SYSTEM NOT WORKING PROPERLY. THE CREW LANDED AND THE BRAKES WORKED AS INTENDED BUT AFTER STOPPING THE BRAKES STOPPED WORKING (HYDRAULIC PUMP TURNED OFF THAT SUPPLIES PRESSURE TO THE BRAKES). THE CREW USED THE BACKUP BRAKE SYSTEM AND BROUGHT THE AIRCRAFT TO A STOP AND SIGNALED GROUND CREW TO CHOCK THE AIRCRAFT AND HOOK UP A TUG TO GET IT TO THE PARKING AREA. WE SENT A TEAM FROM SBP TO PSP WHERE THE AIRCRAFT WAS LOCATED AND IDENTIFIED A FAULTY RELAY IN THE BRAKE SYSTEM THAT TURNED THE HYDRAULIC MOTOR ON/OFF. WE BELIEVE THIS WILL BE THE FINAL FIX FOR THIS INTERMITTENT ISSUE.
